On a resolvent estimate of the Stokes equation on an infinite layer

Takayuki Abe, Yoshihiro Shibata

    Research output: Contribution to journalArticle

    27 Citations (Scopus)

    Abstract

    This paper is concerned with the standard Lp estimate of solutions to the resolvent problem for the Stokes operator on an infinite layer.

    Original languageEnglish
    Pages (from-to)469-497
    Number of pages29
    JournalJournal of the Mathematical Society of Japan
    Volume55
    Issue number2
    Publication statusPublished - 2003 Apr

      Fingerprint

    Keywords

    • Infinite layer
    • Resolvent problem
    • Stokes equation

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this